# SDR C2XA95CL004

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16702
- Make and model: Emb EMB-120RT
- Aircraft serial: 120078
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 12038594001
- Condition: Failed
- Location: Landing Gear
- Part time: 608 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CORRECTED SDR.  DTW\CLE - FLT 3142 - ON CLIMB-OUT, SELECTED GEAR RETRACTION.  SIX GREEN LIGHTS REMAIN ILLUMINATED ALONG WITH FIVE RED GEAR LIGHTS.  LEFT 'B' RED GEAR LIGHT ONLY ONE NOT ILLUMINATED.  GEAR DID NOT MOVE.  MAINTENANCE SWAPPED LEFT GEAR 'A' AND 'B' UPLOCK CANNON PLUGS IAW SL 120-032-0015 AND PLACED 'B' INDICATION ON MEL 32-60-1, CONTROL NR 769898.  ON 1-17-95, MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL BOX.  OPS CHECK GOOD.  REMOVED FROM MEL.  (X)
